MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE BENDNG TEMPLATE F/1.5MM THICK STRAIGHT PLATES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE BENDNG TEMPLATE F/1.5MM THICK STRAIGHT PLATES
Model Number 03.503.168
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a matrixmandible bending template was broken during a reverse logistics audit of the returned devices at millstone.There was no patient involvement and no additional information is available.This report is for one (1) matrixmandible bendng template f/1.5mm thick straight plates.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the matrixmandible bendng template f/1.5mm thick straight plates (p/n 03.503.168 lot 7720482) was received at customer quality, and it was observed that the plate was broken.The broken-off piece was not returned for investigation.The complaint of broken (2+ pieces) is confirmed.Device failure/ defect identified? yes.Dimensional inspection: the ø 2.6 of the plate proximal to the breakage was measured.Diameter: ø 2.6 +/- 0.2 mm.Caliper: ca 818.Measured drill bit diameter = ø 2.70 mm.Conclusion: the measuring result does show conformity.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.Document/ specification review: relevant document(s) were reviewed.Review of the manufacturing evaluation record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Complaint confirmed? yes.Device history review : review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Investigation conclusion: a definitive assignable root cause for the post manufacturing damage could not be determined based on the provided information.This complaint is confirmed however no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXMANDIBLE BENDNG TEMPLATE F/1.5MM THICK STRAIGHT PLATES
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9330249
Report Number2939274-2019-62245
Device Sequence Number2272607
Product Code HWT
UDI-Device Identifier10887587012315
UDI-Public(01)10887587012315
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.168
Device Catalogue Number03.503.168
Device Lot Number7720482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1